# SDR SIMA20140330006

- Difficulty date: March 30, 2014
- Submitted: March 31, 2014
- Operation: Air carrier
- Aircraft: N691AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500860
- Aircraft time: 24,700 hours, 20,901 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT SIDE OF CTR ISLE CEILING EMERGENCY EXIT LIGHT PANEL DOES NOT ILLUMINATE.  UPON FURTHER INSPECTION FOUND LOOSE CONNECTOR, RECONNECTED IAW AMM 33-50-15, OPERATIONS CHECKED GOOD.
